On fixed point stability for set-valued contractive mappings with applications to generalized differential equations. (English) Zbl 0593.47056

The author studies the stability of fixed points of set-valued contractions. Firstly, he proves that if X is a complete metric space and \(T_ 1,T_ 2\) are \(\lambda\)-contractions from X into C(X) (family of nonempty closed subsets of X), then \(D(F(T_ 1),F(T_ 2))=(1- \lambda)^{-1}\sup_{x\in X}D(T_ 1(x),T_ 2(x))\). (Here \(F(T_ i)\) is the set of fixed points of T, D-Hausdorff distance.) From here follows that if for any sequence \(T_ i:X\to C(X)(i=0,1,...)\lim_{i\to \infty} D(T_ i(x),T_ 0(x))=0\) uniformly for all \(x\in X\), then \(\lim_{i\to \infty} D(F(T_ i),F(T_ 0))=0\). (Theorem 1). Further, the author proves two results concerning the limits of fixed points of a sequence of nonexpansive mappings. At the end of the paper Theorem 1 is applied to the problems on the stability of solution sets for generalized differential equations.
Reviewer: O.John


47H10 Fixed-point theorems
47F05 General theory of partial differential operators
47H05 Monotone operators and generalizations
Full Text: DOI


[1] Bridgeland, T, Trajectory integrals of set-valued functions, Pacific J. math., 33, 43-68, (1970) · Zbl 0193.01201
[2] Castaing, C, Sur LES équations différentielles multivoques, C. R. acad. sci. Paris, 263, 63-66, (1966) · Zbl 0143.31102
[3] Filippov, A, Classical solutions of differential equations with multivalued right-hand side, SIAM J. control, 5, 609-621, (1967)
[4] Gossez, J.P; Dozo, E.Lami, Some geometric properties related to the fixed point theory for nonexpansive mapping, Pacific J. math., 40, 565-573, (1972) · Zbl 0223.47025
[5] {\scK. Goebel}, On a fixed point theorem for multivalued nonexpansive mappings, Ann. Univ. Maria Curie-Sklowdska. · Zbl 0365.47032
[6] Hermes, H, The generalized differential equation xϵR(t, x), Adv. in math., 4, 149-169, (1970) · Zbl 0191.38803
[7] Lami-Dozo, E, Multivalued nonexpansive mappings and Opial’s condition, (), 286-292, No. 2 · Zbl 0268.47060
[8] Lim, T.C, Remarks on some fixed point theorems, (), 179-182 · Zbl 0346.47046
[9] Markin, J.T, A fixed point stability theorem for nonexpansive set valued mappings, J. math. anal., 54, No. 2, 441-443, (1976) · Zbl 0335.47041
[10] Markin, J.T, Continuous dependence of fixed point sets, (), 545-547 · Zbl 0278.47036
[11] Markin, J.T, Stability of solution sets for generalized differential equations, J. math. anal. appl., 46, 289-291, (1974) · Zbl 0293.34004
[12] Nadler, S.B, Multivalued contraction mappings, Pacific J. math., 30, No. 2, 475-488, (1969) · Zbl 0187.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.